MAUDE Adverse Event Report: BIOPROTECT LTD BIOPROTECT BALLOON IMPLANT SYSTEM

BIOPROTECT LTD BIOPROTECT BALLOON IMPLANT SYSTEM
Catalog Number 5135
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Mfr report #: 3014285231-2026-00002 it was reported to bioprotect ltd.On (b)(6) 2026 that a bioprotect balloon implantation procedure was performed on (b)(6) 2026.The procedure was done under monitored anesthesia care (mac)following placement of fiducial markers and completed as expected.On simulation ct performed on (b)(6) 2026, the patient presented with a distended bladder.A foley catheter was placed and the patient was prescribed flomax.On (b)(6) 2026, the physician partially aspirated the balloon, and the catheter was removed.The patient's symptoms were relieved, and he started his radiation treatment as planned with no delay.

Brand Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Common Device Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Manufacturer (Section D)
BIOPROTECT LTD
6 ha'gavish st.
netanya, fl 42450 706
IS  42450706
MDR Report Key24613690
Report Number3012602431-2026-00032
Device Sequence Number18725692
Product Code OVB
UDI-Device Identifier07290014878020
UDI-Public(01)07290014878020(11)250116(17)270115
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
Report Date (Section F) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/26/2026
Event Location Hospital
Date Report to Manufacturer03/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA03/16/2026